MEDTRONIC SOFAMOR DANEK USA, INC INFUSE BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET
Back to Search Results |
| Catalog Number |
7510800 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to the manufacturer for evaluation, therefore, the cause of the event cannot be determined.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that on: (b)(6) 2007: the patient presented with degenerative disc disease(ddd) and underwent transforaminal lumbar fnterbody fusion (tlif) at l3-4, l4-5, l5-s1 in which rhbmp2/acs was used.